# SDR ASOA2013061803828

- Difficulty date: May 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,639 hours, 30,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK IS CRACKED APPROX 0.75" LONG AT WS 148.019 AND REAR SPAR.  REPAIRED IAW AMM 28-11-00-790-802.
